# SDR ASAA0580338

- Difficulty date: June 13, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR0953005725
- Condition: Corroded
- Location: Fs 1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING HV CHECK, AFT CARGO BAY FRAME CORROSION.  REPLACED DAMAGED FRAME.  (M)
